# SDR 9722871146

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146US
- Make and model: Doug DC-10-40
- Aircraft serial: 46755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CRACKS IN THE NOSE LANDING GEAR WHEEL WELL, LEFT AND RIGHT CORNER WEB AROUND FASTENERS FS 488.  REPAIRED PER EA 11-153553.
